Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Started birth control, bleeding dark brown blood, cramps. Is it withdrawal bleed ?

Hi, I started birth control about 2 months ago and I m on the beginning of the third month. I am now starting to bleed dark brown/red blood for about a little over a week and having cramps here and there. I haven t taken the white pills on my birth control yet so I am wondering if this is a period or I m just bleeding old withdrawal blood. How long should it last and should I talk to my doctor?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern from the history given here I could say that this is not the withdrawal blood but this could be retained blood, taking hormone medicine always the disturb the hormone cycle the could cause irregular menses, this is nothing to worry stop the pill if this is not that much needed, hope this information helps you, have nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor